# SDR GTIA2023040337082

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,977 hours, 5,856 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR ON DESCENT. TURNED OFF PACK 1. ODOR CLEARED. FA'S NOTICED NO ODOR. UPON APU START PACK #1 EMITTED ODOR ONLY IN COCKPIT. SELECTING OFF CLEARED ODOR.-PERFORMED DECONTAMINATION PROCEDUE OF THE ECS IAW AMM 21-00-00-615-803-A. NO FUME FOUND. THIS CLEAS DMI. MOC NOTIFIED.. PLACARD REMOVED.
